# SDR DHL2002741002

- Difficulty date: February 1, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21931
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO ILLUMINATE WHEN TURNED ON.  REMOVED AND REPLACED BATTERIES IN BOTH EMERGENCY LIGHTS, OPS CHECK GOOD IAW BMM CH 33-50-01.
